# SDR USAA2012100100008

- Difficulty date: July 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 654645159A
- Part serial: MA11773
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Part time: 60,936 hours, 40,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON NR 3 SPOILER PANEL TRAILING EDGE BETWEEN WS 290.07 TO WS 295.  REPLACED NR 3 SPOILER PANEL TRAILING EDGE BETWEEN WS 290.07 TO WS 295 IAW B737-400 AMM 27-61-11-004-001 AND 27-61-11-404-010.
